# SDR K3HA980117

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0816300610
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP AND TRACK TORN UP APPROXIMATELY 3 FEET IN LENGTH.  INSTALLED NEW EMERGENCY PATH LIGHT SOCKET ASSEMBLY (P/N 08169-01), INSTALLED 3 NEW RED LENSES (P/N 07912-3),   INSTALLED BULB, INSTALLED NEW 3 FOOT SECTION OF TRACK.  OPS CHECK OK.
